A characterization of quasi-homogeneous Gorenstein surface singularities

Jonathan M. Wahl

Compositio Mathematica (1985)

  • Volume: 55, Issue: 3, page 269-288
  • ISSN: 0010-437X

How to cite


Wahl, Jonathan M.. "A characterization of quasi-homogeneous Gorenstein surface singularities." Compositio Mathematica 55.3 (1985): 269-288. <http://eudml.org/doc/89720>.

author = {Wahl, Jonathan M.},
journal = {Compositio Mathematica},
keywords = {quasi-homogeneous Gorenstein surface singularities; equality of the Milnor and Tyurina numbers; isolated complete intersection surface singularities; irregularity; equisingular deformations},
language = {eng},
number = {3},
pages = {269-288},
publisher = {Martinus Nijhoff Publishers},
title = {A characterization of quasi-homogeneous Gorenstein surface singularities},
url = {http://eudml.org/doc/89720},
volume = {55},
year = {1985},

AU - Wahl, Jonathan M.
TI - A characterization of quasi-homogeneous Gorenstein surface singularities
JO - Compositio Mathematica
PY - 1985
PB - Martinus Nijhoff Publishers
VL - 55
IS - 3
SP - 269
EP - 288
LA - eng
KW - quasi-homogeneous Gorenstein surface singularities; equality of the Milnor and Tyurina numbers; isolated complete intersection surface singularities; irregularity; equisingular deformations
UR - http://eudml.org/doc/89720
ER -


  1. [1] C. Delorme: Sur la dimension d'un espace de singularité. C.R. Acad. Sc. Paris t. 280 (Mai 1975) 1287-1289. Zbl0304.14018MR437544
  2. [2] I. Dolgachev: Cohomologically insignificant degenerations of algebraic varieties. Comp. Math.42 (1981) 279-313. Zbl0466.14003MR607372
  3. [3] G.-M. Greuel: Dualität in der lokalen Kohomologie isolierter Singularitäten. Math. Ann.250 (1980) 157-173. Zbl0417.14003MR582515
  4. [4] G.-M. Greuel: On deformation of curves and a formula of Deligne. In Algebraic Geometry, La Rabida, Lecture Notes in Mathematics 961, New York: Springer-Verlag (1982). Zbl0509.14031MR708332
  5. [5] G.-M. Greuel, B. Martin, and G. Pfister: Numerische Characterisierung quasihomogener Kurvensingularitäten (to appear). Zbl0587.14016
  6. [6] E. Looijenga: Milnor number and Tjurina number in the surface case. Report 8216, Catholic University, Nijmegen (July 1982). 
  7. [7] J. Milnor: Singular Points of Complex Hypersurfaces. Ann. Math. Studies. Princeton: Princeton University Press (1968). Zbl0184.48405MR239612
  8. [8] H. Pinkham: NOrmal surface singularities with C* action. Math. Ann.227 (1977) 183-193. Zbl0331.14018MR432636
  9. [9] H. Pinkham: Deformations of normal surface singularities with C* action. Math. Ann.232 (1978) 65-84. Zbl0351.14004MR498543
  10. [10] H. Pinkham: Singularités rationelles des surfaces. In Séminaire sur les Singularités des Surfaces, Lecture Notes in Mathematics777, New York: Springer-Verlag (1980). Zbl0459.14009MR579026
  11. [11] K. Saito: Quasihomogene isolierte Singularitäten von Hyperflächen. Invent. Math.14 (1971) 123-142. Zbl0224.32011MR294699
  12. [12] G. Scheja and H. Wiebe: Sur Chevalley-Zerlegung von Derivationen. Manuscripta Math.33 (1980) 159-176. Zbl0511.13015MR597817
  13. [13] J. Steenbrink: Mixed Hodge structures associated with isolated singularities. Proc. Symp. Pure Math.40 (1983) Part 2, 513-536. Zbl0515.14003MR713277
  14. [14] J. Wahl: Vanishing theorems for resolutions of surface singularities. Invent. Math.31 (1975) 17-41. Zbl0314.14010MR409470
  15. [15] J. Wahl: Equisingular deformations of normal surface singularities, I. Ann. of Math.104 (1976) 325-356. Zbl0358.14007MR422270
  16. [16] J. Wahl: Simultaneous resolution and discriminantal loci. Duke J. Math.46 (1979) 341-375. Zbl0472.14002MR534056
  17. [17] J. Wahl: Smoothings of normal surface singularities. Topology20 (1981) 219-246. Zbl0484.14012MR608599
  18. [18] J. Wahl: T1-duality for graded Gorenstein surface singularities (to appear). 
  19. [19] T. Yano: On the theory of b-functions. Publ. RIMS, Kyoto Univ.14 (1978) 111-202. Zbl0389.32005MR499664
  20. [20] S.S.-T. Yau: s(n-1) invariant for isolated n-dimensional singularities and its application to moduli problem. Amer. J. Math104 (1982) 829-841. Zbl0499.32011MR667538
  21. [21] O. Zariski: Characterization of plane algebroid curves whose module of differentials has maximum torsion. Proc. Nat. Acad. of Sci. U.S.A.56 (1966) 781-786. Zbl0144.20201MR202716
  22. [22] O. Zariski: Le Problème des Modules pour les Branches Planes. Course given at Centre de Mathematiques de l'Ecole Polytechnique (1973). Zbl0317.14004MR414561
  23. [23] G.-M. Greuel and E. Looijenga: The dimension of smoothing components (to appear). Zbl0587.32038MR791301
  24. [24] E. Looijenga: Riemann-Roch and smoothings of singularities (to appear). Zbl0654.32007MR842426
  25. [25] E. Looijenga and J. Steenbrink: Milnor number and Tjurina numbers of complete intersections (to appear in Math. Annalen). Zbl0539.14002

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.